# SDR SWAA2020071600134

- Difficulty date: July 14, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 52,953 hours, 31,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS EMERGENCY EXIT SIGN BROKEN AT RT OVERWING EXIT KICK PANEL.  REPLACED LIGHT ASSY & OPS CHECK GOOD IAW MM 33-51-01.
